| Catalog Number |
341-12-706 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Revision surgery - due to mild nfection.
Event or Problem Description
Revision surgery - due to mild infection.
Additional Manufacturer Narrative
See b5 for correction in spelling infection, see d4 expiration date, h4, h6, h10 and h11 for additional information.Complaint has been evaluated and is similar to report number 1644408-2023-00477; (b)(4) - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.